# SDR EVGR2017101600001

- Difficulty date: June 26, 2017
- Submitted: October 16, 2017
- Operation: General aviation
- Aircraft: N788G
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12536
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: ES10361631
- Condition: Faulty
- Location: Magneto
- Component: Magneto, Cont
- Component part number: 10600646201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF THE OVERHAULED MAGNETO IN THE AIRCRAFT, THE TACHOMETER DID NOT WORK.  FURTHER INVESTIGATION REVEALED THAT THE TACHOMETER POINTS HAD ZERO CONTINUITY BETWEEN THE TERMINALS AND THE POINTS.  REPLACED THE TACHOMETER POINTS AND THE TACHOMETER WORKED FINE.
